# SDR SWAA001999

- Difficulty date: October 12, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 60,329 hours, 65,540 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Discharged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR EMERGENCY EVAC SLIDE PRESS IND LOW.  REMOVED AND REPLACED SLIDE ASSY PER MM.
